# SDR FDEA201405211120

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102889
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL FRAME HAS DENT AT STATION 1400, NEAR STRINGER 25L.  EVALUATED FRAME STATION 1400, LT SIDE & DENTS NOT ALLOWED ON FLANGE IAW SRM 53-00-07, FIG 101, DETAIL II. R & R FRAME IAW SRM 51-40-02 & DWG 146N1011.  FRAME WAS RECEIVED ON TRAVELER T14 1063426, STATION 1400, STRINGER 25L - STRINGER 27R.  MAJOR REPAIR.
